Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

No libido and no pleasure during sex. Always need vibrator to have an orgasm. Medication to help?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9308 Questions
Question
I have no libido, I can not have pleasure having sex. I have no psychological problem. I feel sleepy and tired. It would also any supplements that could help me? I never had an orgasm with penetration alone, always need a vibrator. From 3 months to today, my libido was low, now is null.
Posted Fri, 27 Apr 2012 in Women Sexual Problems
 
 
Answered by Dr. Praveen Tayal 2 hours later
Hello,
Thanks for posting your query.
It is true that loss of libido is very commonly found in women and mostly the cause is psychological in nature.
It can be due to stress and anxiety or relationship problems with your partner. Talk to your partner for the psychological support.
If you are having any stress, then this psychological support will help. A healthy affectionate communication with the partner helps in decreasing anxiety and stress.
However if there is no stress and anxiety then the physical causes need to be ruled out.
These include anemia, diabetes and hormonal imbalance. Some investigations which need to be done are follicle stimulating hormone levels, estradiol, thyroxine and thyrotrophin levels in the blood test reports.

Regarding the treatment of lack of libido, follow these treatment options:
1) Eat a healthy, nutritious diet and indulge in yoga and meditation.
2) Pelvic floor exercises (Kegel exercises) can improve your awareness of the muscles involved in pleasurable sexual sensations and increase your libido.
3) Estrogen therapy as pill, patch or gel, vaginal cream or a slow-releasing suppository or ring that you place in your vagina can increase blood flow to the vagina and help improve desire. But they are available under prescription of a gynecologist.
4) Other than that suction vibrators which has been used widely in US are very effective in improving libido.
5) Lastly testosterone therapy can be tried but it has side effects like hairiness, spots, a XXXXXXX voice and enlargement of the clitoris.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Follow-up: No libido and no pleasure during sex. Always need vibrator to have an orgasm. Medication to help? 10 hours later
But I take contraceptive pill, the doctors do not indicate blood tests because the dosage is changed by the hormone pill. This may be my problem? The pill may be affecting me? I'm taking MACA recently, it has a problem? Will cut the effect of contraceptive?
 
 
Answered by Dr. Praveen Tayal 14 minutes later
Hello.

Thanks for writing again.

THere are reports that oral pills decresed libido in some women. MACA extracts from herbal root may interact with oral pills and reduce its efficacy however there are no enough studies available to substantiate this.

It is best to stop taking both the medications for a while and use alternative methods of contraception and see the effect on your libido. Once you find accomplish the first goal of experiencing the libido then you may sought to supplements to enhance it. Also please note that at this age you would not completely understand or perceive libido.

If you wish to continue with Oral pills, it is good idea to take assistance from your parents or guardian before you use Oral Contraceptive pills. They should better accompany you to the doctor. The doctor can counsel both of you and your guardian.

Please accept my answer in case you do not have further queries.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor